Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2007 | 2005 | 2003
Number of items: 4.

2007

MacKenzie, C. and Brady, M. and Norrie, J. and Poedjianto, N. (2007) Picture description in neurologically normal adults: Concepts and topic coherence. Aphasiology, 21 (3/4). pp. 340-354. ISSN 0268-7038

2005

Brady, Marian and Armstrong, Linda and Mackenzie, Catherine (2005) Further evidence on topic use following right hemisphere brain damage: Procedural and descriptive discourse. Aphasiology, 19 (8). pp. 731-747. ISSN 0268-7038

2003

Brady, Marian and Mackenzie, Catherine and Armstrong, Linda (2003) Topic use following right hemisphere brain damage during three semi-structured conversational discourse samples. Aphasiology, 17 (9). pp. 881-904. ISSN 0268-7038

Mackenzie, Catherine and Paton, Gillian (2003) Resumption of driving with aphasia following stroke. Aphasiology, 17 (2). pp. 107-122. ISSN 0268-7038

This list was generated on Sat Jul 11 07:48:54 2020 BST.